Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Danilenko, A Yu

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:51
Abstract pages:887
Full texts:636
References:76

http://www.mathnet.ru/eng/person64149
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/222854

Publications in Math-Net.Ru
1997
1. A. Yu. Danilenko, “A variant of the multigrid method for solving gas dynamics problems”, Zh. Vychisl. Mat. Mat. Fiz., 37:5 (1997),  621–629  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:5 (1997), 606–614
1991
2. A. Yu. Danilenko, “Solution of the Neumann problem for Poisson's equation by the multigrid method in the three-dimensional case”, Zh. Vychisl. Mat. Mat. Fiz., 31:10 (1991),  1526–1535  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:10 (1991), 74–80  isi
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022